Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Other Aids to Computation

Journal: Math. Comp. 8 (1954), 115-119
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. J. Murray, The Theory of Mathematical Machines. New York, 1947, p. 77. MR 0021713 (9:103d)
  • [1] J. R. Ragazzini, R. H. Randall & F. A. Russell, ``Analysis of problems in dynamics by electronic circuits,'' I. R. E., Proc., v. 35, 1947, p. 444-452. MR 0025288 (9:624e)

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society